# SDR SWAA950061

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Part number: 6104791
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK, FOUND OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY CHARGER PER BOEING MM.
